# SDR DALA13028643753

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO COMPARTMENT, FLOORBEAM HAS CORROSION BS 887, LBL 16 TO RBL 16.  MX REPLACED CORRODED FLOORBEAM ANGLE IAW SRM 51-40-02.
